# SDR 95UAL900227

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7453U
- Make and model: Boeing 727222
- Aircraft serial: 21907
- Engine: Pwa JT8D15
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Condition: Malfunctioned
- Location: Apu
- Component: Allied Signa, 98CK
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED T0 GATE.  CABIN FILLED WITH SMOKE FROM AIR CONDITIONING SYSTEM.  FOUND THAT APU HAD LOST ALL OIL IN TANK AND OIL IS VISIBLE IN APU EXHAUST.  DIAGNOSTIC WAS PERFORMED TO CONFIRM REPORTED OIL LOSS.  APU S/N 6391 TESTED OK.  UNABLE TO ATTRIBUTE REPORTED OIL LOSS TO APU DEFECT.  ACCOMPLISHED C-CHECK AND RETURNED APU TO SERVICE.
